MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD MEGA 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD MEGA 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Catalog Number 0684-00-0293
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter full name: (b)(6).Event site postal code: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that when opening the intra-aortic balloon (iab) packaging, the customer two insertion kits.The actual iab tray was missing from the packaging.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
No decon or visual inspection performed since product was not returned and could not be evaluated.However, four photographs were provided by the facility with the iab kit they have received.We are unable to confirm the reported failure because parts were not sent back and for the evidence mentioned above.The iab kit might have been misplaced during the preparations of the surgery.Reference complaint #(b)(4).
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
A mega 7.5fr 40cc shelf carton was returned opened with two sealed and intact insertion kits.The iab kit was missing from the shelf carton.Photos were also provided and reviewed with the same observations.The reported event was confirmed by the evaluation.However, were unable to determine a root cause of how this occurred as our records do not indicate missing components for the batch.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint (b)(4).

Brand Name
MEGA 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key17038109
Report Number2248146-2023-00363
Device Sequence Number15211381
Product Code DSP
UDI-Device Identifier10607567111339
UDI-Public10607567111339
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2026
Device Catalogue Number0684-00-0293
Device Lot Number3000288265
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer08/31/2023
03/13/2024
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date08/31/2023
03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age72 YR
Patient SexMale
Patient Weight70 KG